| Model Number |
15 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker downloaded the device's electronic records for review and was able to verify the device unexpectedly powered off.A replacement power pcb assembly to resolve the reported issue is no longer available for this device.The device was scrapped by stryker per the customer's instructions.
Event or Problem Description
The customer contacted stryker to report that their device had a blank screen and was not responsive.As a result, defibrillation therapy may have been unavailable, if needed.There was no report of patient use associated with the reported event.